# SDR UPS06847425

- Difficulty date: July 3, 2006
- Submitted: July 28, 2006
- Operation: Air carrier
- Aircraft: N894UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46094
- Aircraft time: 77,074 hours, 24,643 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Fs 902 L6l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LONGERON END FITIING CRACKED AT STA 902 L6L.  REMOVED AND REPLACED END FITTING AT STA 902 L6L IAW SRM 51-01-21-0 AND SRM 51-01-23-0.
